MAUDE Adverse Event Report: CALDERA MEDICAL INC. "TVT-CAL-ABDOMINAL; TVT W/ABDOMINAL GUIDES

CALDERA MEDICAL INC. "TVT-CAL-ABDOMINAL; TVT W/ABDOMINAL GUIDES
Model Number 810041A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the device is not returned.Based on the limited information provided, the reported product complaint could not be confirmed.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.Based on the information available, no further action is required at this time.
 
Event or Problem Description
"wcq received an e-mail from the ethicon risk manager team stating the following: it was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2008 and tvt was implanted.It was reported that the patient experienced an unknown adverse event.No additional information was reported.".
 
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2008 and tvt was implanted.It was reported that the patient experienced an unknown adverse event.No additional information was reported.
 
Additional Manufacturer Narrative
Additional information: a3, b5, e3, g4, h5, h6, h11.Correction: b5, e1, g2.Investigation results: product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.The manufacturing number is c25-2856.

Brand Name
"TVT-CAL-ABDOMINAL
Common Device Name
TVT W/ABDOMINAL GUIDES
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr. suite140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
SZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23297406
Report Number3003990090-2025-01638
Device Sequence Number4890158
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810041A
Device Lot Number3182097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale